# SDR FDEA201507212285

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 648 hours, 24,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LT EXTERIOR EMER LIGHT NOT WORKING, NEAR L1 DOOR.  RELEASED FOR SERVICE IAW MEL 33-51-02-02 CATEGORY D.  EXTERIOR EMER LIGHTING SYS INOPERATIVE.
